# SDR AALA202508120664

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 44,317 hours, 18,912 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR LOWER CHORD VAPOR BARRIER ATTACH ANGLE AT STA 663, FROM RBL 8 TO RBL 20, RIGHT HAND ECS BAY AFT BULKHEAD. REPAIRED PER SRM 57-10-10-2R-5.
